# SDR 05FDEA03213

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LT WING FIXED L/E COMPT AT STA XORS 600 ZONE 519 FOUND RIB CRACK.  REPAIR FORMER IAW SRM 57-20-00 FIG 1 SHEET3 AND 4 VOL I.  INSTALL REPAIR ANGLE -35.
